# SDR AALA202306058514

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 81,145 hours, 32,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT EMERGENCY EXIT LIGHT INOPERATIVE 2L. RESEATED EMERGENCY LIGHT AT 2L. CHECKS OK PER M/M 33-51-00.
